Eyelashes depigmentation following treatment with pazopanib for metastatic renal cell carcinoma

Dermatol Ther. 2019 Nov;32(6):e13140. doi: 10.1111/dth.13140. Epub 2019 Nov 14.
No abstract available

Publication types

  • Case Reports
  • Letter

MeSH terms

  • Carcinoma, Renal Cell / drug therapy
  • Carcinoma, Renal Cell / pathology
  • Eyelashes / drug effects*
  • Eyelashes / pathology
  • Female
  • Humans
  • Indazoles
  • Kidney Neoplasms / drug therapy
  • Kidney Neoplasms / pathology
  • Middle Aged
  • Pigmentation Disorders / chemically induced*
  • Protein Kinase Inhibitors / administration & dosage
  • Protein Kinase Inhibitors / adverse effects*
  • Pyrimidines / administration & dosage
  • Pyrimidines / adverse effects*
  • Sulfonamides / administration & dosage
  • Sulfonamides / adverse effects*

Substances

  • Indazoles
  • Protein Kinase Inhibitors
  • Pyrimidines
  • Sulfonamides
  • pazopanib